# SDR AALA202408262108

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 27,356 hours, 11,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED L2 EXTERNAL EMERGENCY LAMP. PER B737 AMM 33-51-04-960-801R.
